Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Small child having abdominal pain, vomiting, diarrhea. Prescribed zofran, tylenol. Cure for symptoms?

My 7 yr old has been ill for--we are starting our 4th day. She has had abdominal pain , vomiting and diarrhea , and temp 100.5 during the 1st 24-36hrs. Saw a ped, started zofran. Has not vomited or had diarrhea for 24-36 hrs, but has had higher temps 101.5 and. Continues to have pain in abdomen in umbilical area. Just recently was awakened with the pain. Last had Tylenol n zofran 6 hrs ago.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

Your child seems to have gastroenteritis due to a virus or a bacteria.

Continue the medication as prescribed by your Pediatrician.

The mainstay of treatment is to maintain hydration by giving sips of oral rehydration solutions like Pedialyte.

Monitor hydration by her urine output, activity, skin turgor, and moisture of tongue and oral cavity.

The pain in abdomen is due to increased intestinal motility due to infection and the pain will subside once the infection subsides.

You can add probiotic like lactobacillus or saccharomyces after consulting your Pediatrician.

Hope I have answered your query.

Answered: Wed, 27 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor